American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03D45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] Peter Cholak and Charlie McCoy, C.S.C.. Effective prime uniqueness. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Kirsten Eisenträger, Russell Miller, Jennifer Park and Alexandra Shlapentokh. As easy as $\mathbb{Q}$: Hilbert's Tenth Problem for subrings of the rationals and number fields. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Uri Andrews, Mingzhong Cai, David Diamondstone, Steffen Lempp and Joseph S. Miller. Theory spectra and classes of theories. Trans. Amer. Math. Soc. 369 (2017) 6493-6510.
Abstract, references, and article information   
View Article: PDF

[4] Meng-Che Ho. Describing groups. Proc. Amer. Math. Soc. 145 (2017) 2223-2239.
Abstract, references, and article information   
View Article: PDF

[5] Antonio Montalbán. A robuster Scott rank. Proc. Amer. Math. Soc. 143 (2015) 5427-5436.
Abstract, references, and article information   
View Article: PDF

[6] Kyle Riggs. The decomposability problem for torsion-free abelian groups is analytic-complete. Proc. Amer. Math. Soc. 143 (2015) 3631-3640.
Abstract, references, and article information   
View Article: PDF

[7] Denis R. Hirschfeldt, Ken Kramer, Russell Miller and Alexandra Shlapentokh. Categoricity properties for computable algebraic fields. Trans. Amer. Math. Soc. 367 (2015) 3981-4017.
Abstract, references, and article information   
View Article: PDF

[8] Russell Miller and Alexandra Shlapentokh. Computable categoricity for algebraic fields with splitting algorithms. Trans. Amer. Math. Soc. 367 (2015) 3955-3980.
Abstract, references, and article information   
View Article: PDF

[9] Uri Andrews and Joseph S. Miller. Spectra of theories and structures. Proc. Amer. Math. Soc. 143 (2015) 1283-1298.
Abstract, references, and article information   
View Article: PDF

[10] Kenneth Harris and Antonio Montalbán. Boolean algebra approximations. Trans. Amer. Math. Soc. 366 (2014) 5223-5256.
Abstract, references, and article information   
View Article: PDF

[11] Rodney Downey and Alexander G. Melnikov. Computable completely decomposable groups. Trans. Amer. Math. Soc. 366 (2014) 4243-4266.
Abstract, references, and article information   
View Article: PDF

[12] Matthew Wright. Turing computable embeddings of equivalences other than isomorphism. Proc. Amer. Math. Soc. 142 (2014) 1795-1811.
Abstract, references, and article information
View Article: PDF

[13] Bakhadyr Khoussainov and Alexei Miasnikov. Finitely presented expansions of groups, semigroups, and algebras. Trans. Amer. Math. Soc. 366 (2014) 1455-1474.
Abstract, references, and article information   
View Article: PDF

[14] Dietrich Kuske, Jiamou Liu and Markus Lohrey. The isomorphism problem on classes of automatic structures with transitive relations. Trans. Amer. Math. Soc. 365 (2013) 5103-5151.
Abstract, references, and article information   
View Article: PDF

[15] Noam Greenberg, Antonio Montalbán and Theodore A. Slaman. The Slaman-Wehner theorem in higher recursion theory. Proc. Amer. Math. Soc. 139 (2011) 1865-1869. MR 2763773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Russell Miller. Is it harder to factor a polynomial or to find a root?. Trans. Amer. Math. Soc. 362 (2010) 5261-5281. MR 2657679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Asher M. Kach. Depth zero Boolean algebras. Trans. Amer. Math. Soc. 362 (2010) 4243-4265. MR 2608405.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Denis R. Hirschfeldt, Richard A. Shore and Theodore A. Slaman. The atomic model theorem and type omitting. Trans. Amer. Math. Soc. 361 (2009) 5805-5837. MR 2529915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Noam Greenberg and Antonio Montalbán. Ranked structures and arithmetic transfinite recursion. Trans. Amer. Math. Soc. 360 (2008) 1265-1307. MR 2357696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Bakhadyr M. Khoussainov, Michael C. Laskowski, Steffen Lempp and Reed Solomon. On the computability-theoretic complexity of trivial, strongly minimal models. Proc. Amer. Math. Soc. 135 (2007) 3711-3721. MR 2336588.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] M. A. Dabkowska, M. K. Dabkowski, V. S. Harizanov and A. S. Sikora. Turing degrees of nonabelian groups. Proc. Amer. Math. Soc. 135 (2007) 3383-3391. MR 2322771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Denis R. Hirschfeldt. Computable trees, prime models, and relative decidability. Proc. Amer. Math. Soc. 134 (2006) 1495-1498. MR 2199197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Richard A. Shore. Invariants, Boolean algebras and ACA$_{0}^{+}$. Trans. Amer. Math. Soc. 358 (2006) 989-1014. MR 2187642.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Peter Cholak, Richard Coles, Rod Downey and Eberhard Herrmann. Automorphisms of the lattice of $\Pi_1^0$ classes; perfect thin classes and anc degrees. Trans. Amer. Math. Soc. 353 (2001) 4899-4924. MR 1852086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Denis R. Hirschfeldt. Prime models of theories of computable linear orderings. Proc. Amer. Math. Soc. 129 (2001) 3079-3083. MR 1840114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Bernhard Herwig, Steffen Lempp and Martin Ziegler. Constructive models of uncountably categorical theories. Proc. Amer. Math. Soc. 127 (1999) 3711-3719. MR 1610909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Stephan Wehner. Enumerations, countable structures and Turing degrees. Proc. Amer. Math. Soc. 126 (1998) 2131-2139. MR 1443415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] John J. Thurber. Every ${\rm low}\sb 2$ Boolean algebra has a recursive copy . Proc. Amer. Math. Soc. 123 (1995) 3859-3866. MR 1283564.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Rod Downey and Carl G. Jockusch. Every low Boolean algebra is isomorphic to a recursive one . Proc. Amer. Math. Soc. 122 (1994) 871-880. MR 1203984.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Rodney Downey and Julia F. Knight. Orderings with $\alpha$th jump degree ${\bf 0}\sp {(\alpha)}$ . Proc. Amer. Math. Soc. 114 (1992) 545-552. MR 1065942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 40 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia